Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: back thightness

  1. #1
    nottobig is offline Junior Member
    Join Date
    Dec 2003
    Posts
    85

    back thightness

    Quick question. How come when I do my glute shots I sometimes feel a tightness in my lower back on the side i do the shot? Like when I used sus or prop the next day the pain goes fron the injection site up through my lower back.

  2. #2
    palequail's Avatar
    palequail is offline Banned
    Join Date
    Feb 2004
    Location
    The OC aka Tits and Ass!!
    Posts
    1,713
    Never heard of that.....maybe you are tensing up when shooting and the pain is in your muscles....You lifting up your leg when you inject??

  3. #3
    nottobig is offline Junior Member
    Join Date
    Dec 2003
    Posts
    85
    I do get some cramping in my back and legs as I twist around to do the shot.

  4. #4
    morfeuss's Avatar
    morfeuss is offline Junior Member
    Join Date
    Jun 2004
    Location
    in my house
    Posts
    105

    hmm

    hi, i dont know too much about sterois, but i dont think that has something to do with your injections,
    i do weightlifting, and i also get that. all you need is much back stretching and try drinking some 'magnesium' as maby you get dehydrated.. try to do long stretching sessions after training..

    well you may try what i say as it dont have any side effects

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •